# SDR ASAA2015020810585

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 3,447 hours, 1,134 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 141A610512
- Condition: Failed
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR WILL ONLY OPEN HALFWAY.  ACFT GROUNDED.  REPLACED L2 DOOR SNUBBER ASSY.  OPS CHECKED OK.
